Feller, Peter

Up a level
Export as [feed] RSS
Group by: Date | Item Type | Refereed | No Grouping

Feller, Peter; Lewark, Lukas Pascal (2018). On classical upper bounds for slice genera. Selecta mathematica, 24(5), pp. 4885-4916. Springer 10.1007/s00029-018-0435-x

Baader, Sebastian; Feller, Peter; Lewark, Lukas Pascal; Liechti, Nicola Livio (2018). On the topological 4-genus of torus knots. Transactions of the American Mathematical Society, 370(4), pp. 2639-2656. American Mathematical Society 10.1090/tran/7051

Feller, Peter (2014). On the signature of positive braids and adjacency for torus knots. (Dissertation, Universität Bern, Philosophisch-naturwissenschaftliche Fakultät, Mathematisches Institut)

Provide Feedback